# SDR ASAA2018032324034

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 20,014 hours, 6,596 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 1754M36P01
- Condition: Leaking
- Location: Nr 2 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  THE NR 2 ENGINE FOUND LEAKING FUEL.  ACFT GROUNDED.  FOUND THE NR 2 ENGINE FUEL PUMP TO HMU GASKET LEAKING.  REMOVED AND REPLACED THE GASKET.  LEAK AND OPS CHECKED GOOD.
